# SDR ASAA2016031515947

- Difficulty date: March 15, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 9,419 hours, 3,084 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS AUTOLAND UNSUCCESSFUL.  ACFT LANDED 30 FT RT OF CENTER LINE AND NO FLARE.  FAILS LAND VERIFY BITE GROUP 49.  HGS OPS TEST IAW AMM 34-36-00 NORMAL. ACFT GROUNDED. REVIEWED DFCS AND HGS IN-FLIGHT FAULTS. NO RELEVANT FAULTS FOUND EXCEPT ILS ANOMOLY FAULTS IN HGS LEGS 29 & 30.  PERFORMED DFCS LIBRARY TEST GROUP NR 49, LAND VERIFY, REF AMM 22-11-00 AND HGS SYS TEST REF AMM 34-36-00.  ALL TESTS PASS, NO FAULTS FOUND, REF AMM 22-00-01.  AUTOLAND, OPS CHECKS GOOD.  ACFT UPGRADED TO CAT IIIA AUTOLAND AND HGS CAPABLE.
